# SDR 98ZZZX2653

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7614R
- Make and model: Beech B23
- Aircraft serial: M1237
- System (JASC): 7602 · Mixture Control
- Part: Clamp
- Part number: PP56ADS4
- Condition: Slipped
- Location: Carburetor Mix
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MXITURE CONTROL CABLE HOUSING SLIPPED DUE TO INCORRECT MOUNTING CLAMP CAUSING INTERMITTENT LEAN RUNNING.  INSTALLED PROPER CLAMP AND RIGGED SYSTEM TO PROVIDE CUSHION PER MM.
